MathSciNet Relay Station
MathSciNet bibliographic data
MR1876544 (2002j:90017) 90B25 (60G35 60G50)
Cui, Lirong; Xie, M. Availability analysis of periodically inspected systems with random walk model. J. Appl. Probab. 38 (2001), no. 4, 860–871.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement